Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 95, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 6, 2008, 6:13 PM CDT for Floyd County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2008, 6:13 PM CDT (23:13 UTC)
- Expired
- Jul 6, 2008, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Floyd County, IA
The radar
The La Crosse radar (KARX), 159 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -442 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 062313
SVRARX
IAC067-070000-
/O.NEW.KARX.SV.W.0095.080706T2313Z-080707T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
613 PM CDT SUN JUL 6 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLOYD COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 700 PM CDT
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COUNTY ROADS B 60 AND T 18...OR 17 MILES WEST OF CHARLES CITY...
MOVING EAST AT 30 MPH. WIND GUSTS TO 60 MPH WERE MEASURED IN
EASTERN CERRO GORDO COUNTY AT 6 PM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MARBLE ROCK AROUND 620 PM...
RUDD AND COUNTY ROADS 147 AND T 34 AROUND 625 PM...
ROSEVILLE AND OAKWOOD AROUND 630 PM...
FLOYD CROSSING AND POWERSVILLE AROUND 635 PM...
FLOYD AND COUNTY ROADS B 60 AND T 64 AROUND 640 PM...
CHARLES CITY AND HOWARDVILLE AROUND 645 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4321 9304 4322 9257 4291 9256 4291 9265
4290 9302 4291 9303
TIME...MOT...LOC 2313Z 251DEG 26KT 4298 9295
$$
BINAU3 follow-up statements
000
WWUS53 KARX 062323
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT SUN JUL 6 2008
IAC067-070000-
/O.CON.KARX.SV.W.0095.000000T0000Z-080707T0000Z/
FLOYD IA-
622 PM CDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR FLOYD COUNTY...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MARBLE ROCK...OR 11 MILES SOUTHWEST OF CHARLES CITY...MOVING
EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKWOOD AND FLOYD CROSSING AROUND 630 PM...
FLOYD AND POWERSVILLE AROUND 635 PM...
CHARLES CITY AND COUNTY ROADS B 60 AND T 64 AROUND 640 PM...
MIDWAY AND CARRVILLE AROUND 645 PM...
BUNNS WOODS COUNTY PARK AND COLWELL AROUND 650 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING. AN URBAN AND SMALL STREAM
FLOOD ADVISORY IS ALSO IN EFFECT.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4321 9304 4322 9257 4291 9256 4291 9265
4290 9302 4291 9303
TIME...MOT...LOC 2322Z 264DEG 26KT 4299 9284
$$
BINAU000
WWUS53 KARX 062337
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT SUN JUL 6 2008
IAC067-070000-
/O.CON.KARX.SV.W.0095.000000T0000Z-080707T0000Z/
FLOYD IA-
637 PM CDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR FLOYD COUNTY...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ROSEVILLE...OR 6 MILES WEST OF CHARLES CITY...MOVING NORTHEAST
AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FLOYD CROSSING AND COUNTY ROADS B 20 AND T 26 AROUND 645 PM...
FLOYD CROSSING AROUND 650 PM...
CHARLES CITY AND FLOYD AROUND 655 PM...
COLWELL COUNTY PARK AND IDLEWILDE STATE PARK AROUND 700 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING. AN URBAN AND SMALL STREAM
FLOOD ADVISORY IS ALSO IN EFFECT.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4321 9304 4322 9257 4293 9256 4293 9274
4295 9295
TIME...MOT...LOC 2337Z 224DEG 15KT 4305 9279
$$
BINAU000
WWUS53 KARX 062358
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT SUN JUL 6 2008
IAC067-070007-
/O.EXP.KARX.SV.W.0095.000000T0000Z-080707T0000Z/
FLOYD IA-
657 PM CDT SUN JUL 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY EXPIRES AT 700 PM
CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. WINDS OF 40 TO 45 MPH
WERE REPORTED ACROSS FLOYD COUNTY IN A FEW LOCATIONS AS THE STORM
BEGAN TO WEAKEN.
TORRENTIAL RAINFALL IS STILL LIKELY ACROSS THE COUNTY. AN URBAN AND
SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4321 9304 4322 9257 4293 9256 4293 9274
4295 9295
TIME...MOT...LOC 2357Z 224DEG 15KT 4311 9271
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 6, 3:16 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 316 PM CDT SUN JUL 6 2008 .SHORT TERM...THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH THE PERIOD. SURFACE ANALYSIS THIS AFTERNOON SHOWS A WEAK COLD FRONT EXTENDING FROM THE MINNESOTA ARROWHEAD INTO NORTHWEST KANSAS. LOCAL AND REGIONAL RADARS SHOW SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT FROM NORTHEAST WISCONSIN INTO NEBRASKA. LATEST SET OF MODEL RUNS CONTINUE TO OFFER A WIDE VARIETY OF SOLUTIONS LEADING TO THE CONTINUATION OF THE LOW CONFIDENCE FORECAST. CURRENT EXPECTATIONS ARE THAT THE FRONT WILL CONTINUE TO SLOWLY SAG SOUTHEAST INTO THE REGION OVERNIGHT. WEAK SHORT WAVE TROUGH OVER NEBRASKA WILL CONTINUE TO MOVE EAST ACROSS IOWA INTO ILLINOIS OVERNIGHT. EXPECTING THE LOW LEVEL JET/MOISTURE TRANSPORT TO INCREASE AND FOCUS ON THE FRONT AHEAD OF THE SHORT WAVE TROUGH OVER IOWA. THIS SHOULD HELP THE CURRENT ACTIVITY OVER NEBRASKA AND IOWA DEVELOP INTO A MCS AND TRACK MAINLY ACROSS CENTRAL IOWA. HOWEVER...THE CORFIDI VECTORS FROM THE NAM SUGGEST A SLIGHT NORTH OF EAST MOVEMENT WHICH MAY BRING THE NORTHERN PART OF THE MCS INTO THE SOUTHERN PARTS OF THE FORECAST AREA. HAVE THUS CONTINUED THE GENERAL CHANCE POPS AHEAD OF THE FRONT THIS EVENING THEN GOING TO LIKELY ACROSS THE SOUTH WITH THE MCS. REMAINS OF THE MCS MAY STILL BE OVER THE SOUTHERN PARTS OF THE AREA MONDAY MORNING AND HAVE PLACED THE HIGHEST CHANCE POPS THERE. THE ACTIVITY MONDAY AFTERNOON SHOULD START TO FOCUS MORE TO THE WEST AHEAD OF THE APPROACHING LONG WAVE TROUGH AND THE NEXT SHORT WAVE TROUGH. BY LATE AFTERNOON...THE LOW LEVEL JET/MOISTURE TRANSPORT WILL START TO INCREASE WITH THE NAM FOCUSING THIS ON THE FORECAST AREA. ALL THE MODELS SHOW A GENERAL INCREASE IN THE COVERAGE DURING THE AFTERNOON AND HAVE DONE LIKEWISE WITH THE POPS. UNTIL THE MODELS START TO SHOW MORE CONSISTENCY IN THIS PATTERN...HAVE STAYED WITH CHANCE POPS. STILL A SMALL THREAT FOR SEVERE WEATHER DURING THE AFTERNOON AS ML CAPES BUILD TO AROUND 1500 J/KG. ALL THE SHEAR WILL REMAIN IN THE 0-3KM LAYER AND SHOULD BE 20 TO 25 KNOTS. ENOUGH COOLING ALOFT SHOULD OCCUR WITH THE APPROACH OF THE UPPER LEVEL TROUGH TO SUPPORT SOME HAIL PRODUCTION AND THERE WILL BE A MARGINAL WIND THREAT AS WELL. ANOTHER MCS IS EXPECTED TO DEVELOP MONDAY NIGHT BUT LOTS OF QUESTIONS WHERE THIS WILL GO. BOTH THE 06.12Z NAM AND GFS CONTINUE TO STRENGTHEN THE LOW LEVEL JET AND AHEAD OF A SURFACE LOW. THE MODELS NOW SHOW THIS TRACKING FROM CENTRAL MINNESOTA INTO NORTHERN WISCONSIN INSTEAD OF ACROSS IOWA AS THE 05.12Z MODELS INDICATED. THE 06.00Z ARW WRF MODEL ALSO SHOWED THE SURFACE LOW ACROSS MINNESOTA AND WISCONSIN WITH ALL THREE MODELS INDICATING THE HEAVIEST QPF NORTH OF THE FORECAST AREA. HOWEVER...THE BEST UPPER LEVEL DIVERGENCE REMAINS ACROSS THE SOUTHERN PART OF THE FORECAST AREA INTO NORTHERN ILLINOIS. AS THE ACTIVITY DEVELOPS MONDAY AFTERNOON OVER THE AREA...EXPECTING IT TO CONTINUE TO INCREASE IN COVERAGE AND THEN TRACK EAST/NORTHEAST WITH THE CORFIDI VECTORS STAYING UNDER THE BEST DIVERGENCE ALOFT. THIS AGREES WELL WITH THE LATEST QPF GUIDANCE FROM HPC. THIS ACTIVITY SHOULD THEN MOVE EAST OF THE AREA TUESDAY AND HAVE TRENDED DOWN TO SLIGHT CHANCE POPS BY AFTERNOON AND DROPPED THE POPS FOR TUESDAY EVENING. .LONG TERM...WEDNESDAY THROUGH SUNDAY MEDIUM RANGE MODELS IN DECENT AGREEMENT THROUGH MUCH OF THE PERIOD BUT START TO DIVERGE TOWARD NEXT WEEKEND WHEN THE NEXT RAIN CHANCES COME INTO THE FORECAST. UPPER LEVEL PATTERN EARLY IN THE PERIOD WILL BE NOTED BY ZONAL FLOW OR WEAK RIDGING AS AN UPPER LEVEL LOW DEVELOPS OVER SOUTHWEST CANADA. MODELS DIFFER ON HOW FAST THIS UPPER LEVEL LOW AND LONG WAVE TROUGH WILL PROGRESS TO THE EAST WITH THE 05.12Z ECMWF BEING SLOWER THAN THE OPERATIONAL 06.06Z GFS AND ITS 06.00Z ENSEMBLE MEMBERS. THE ECMWF IS MORE AGGRESSIVE DEVELOPING RAIN IN THE RETURN FLOW THURSDAY NIGHT AND FRIDAY AHEAD OF THE APPROACHING SURFACE COLD FRONT ACROSS NORTHERN WISCONSIN INTO SOUTHERN CANADA. STAYED WITH A DRY FORECAST FOR THURSDAY NIGHT BUT DID SOME LOW CHANCE POPS IN FOR FRIDAY ACROSS THE FAR NORTH. MODEL DIFFERENCES WITH THE TIMING OF THE UPPER LEVEL SYSTEM AND SURFACE COLD FRONT THEN RESULT IN CHANCE POPS BEING INCLUDED FOR THE REMAINDER OF THE PERIOD. && .AVIATION... A FRONTAL BOUNDARY WILL CONTINUE TO SINK SLOWLY SOUTHEAST INTO THE AREA TONIGHT AND THEN BECOME NEARLY STATIONARY FROM NORTHEAST WI THROUGH SOUTHEAST MN LATE TONIGHT THROUGH MONDAY MORNING. FORECAST MODELS CONTINUING TO SHOW SCATTERED PRECIPITATION ALONG THE FRONTAL BOUNDARY THIS AFTERNOON THROUGH THE OVERNIGHT HOURS...BUT QUESTIONS REMAIN AS TO HOW WIDESPREAD SHRA/TS DEVELOPMENT WILL BECOME. HAVE OPTED TO CARRY VCSH AND CB IN THE CLOUD GROUPING AT KRST/KLSE TAF SITES UNTIL CONFIDENCE INCREASES. OTHERWISE...VFR CONDITIONS EXPECTED THROUGH THIS EVENING. WITH THE FRONTAL BOUNDARY BECOMING NEARLY STATIONARY OVERHEAD LATER TONIGHT THROUGH MONDAY MORNING...WINDS WILL BECOME LIGHT WITH A BUILD-UP OF LOW LEVEL MOISTURE. THIS WILL LIKELY LEAD TO SOME MVFR VIS/CIGS AFTER 08Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...04 AVIATION...DAS
Hazardous weather outlook, Jul 6, 5:01 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 501 PM CDT SUN JUL 6 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-071000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 501 PM CDT SUN JUL 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF THE AREA OVERNIGHT... WITH THE MAIN THREAT BEING TORRENTIAL RAINFALL RATES...AND LESSER THREATS OF LARGE HAIL AND DAMAGING WIND GUSTS. WHILE MANY AREAS WILL SEE THUNDERSTORMS DURING THE NIGHT...THE BEST CONCENTRATION OF STORMS WILL BE SOUTH OF INTERSTATE 90...AND MORE SPECIFICALLY OVER NORTHEAST IOWA INTO EXTREME SOUTHWEST WISCONSIN. THESE AREAS STAND TO SEE THE GREATEST POTENTIAL FOR HEAVY RAIN...AND LOCALIZED FLOODING. SHORT TERM RUNOFF ISSUES WILL LIKELY BE THE MOST PRESSING PROBLEM... WITH VERY HIGH RAINFALL RATES BRINGING UP TO AN INCH OR TWO OF RAINFALL IN AN HOURS TIME IN SOME LOCATIONS. STREET FLOODING... FLOODING OF SMALL STREAMS...AND POORLY DRAINED AREAS WILL BE SUSCEPTIBLE. THESE THREATS WILL CONTINUE THROUGH MUCH OF THE NIGHT FOR ANY THUNDERSTORM...BUT AGAIN...ESPECIALLY AREAS SOUTH OF INTERSTATE 90 WHERE THE GREATEST COVERAGE OF STORMS WILL BE. IF A HIGHER THREAT OF FLOODING DEVELOPS...A FLASH FLOOD WATCH MAY BE NEEDED. THERE WILL BE LESSER THREATS OF A FEW DAMAGING WIND AND HAIL REPORTS FROM THE STRONGEST STORMS...MAINLY THROUGH ABOUT MIDNIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STATIONARY FRONT WILL BE LOCATED ACROSS THE AREA FROM MONDAY THROUGH MONDAY NIGHT...AND THEN THE FRONT WILL ONCE AGAIN MOVE SOUTHEAST AS A COLD FRONT ON TUESDAY AND TUESDAY NIGHT. THIS FRONT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE ON MONDAY AND MONDAY NIGHT. AT THIS TIME...THE PRIMARY THREATS LOOK TO BE DAMAGING WINDS...LARGE HAIL... AND HEAVY RAIN. THIS RAIN MAY CAUSE SOME FLOODING IF IT HAPPENS TO MOVE REPEATEDLY ACROSS THE SAME AREAS OR THE RATE IS TOO MUCH FOR URBAN AREAS TO HANDLE. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR LOCALIZED SEVERE WEATHER THREATS THROUGH THE LATE EVENING HOURS FOR ANY STRONG STORMS. THE BETTER CHANCES WILL BE SOUTH OF INTERSTATE 90. IN ADDITION... RAINFALL REPORTS...AND ANY REPORTS OF WATER RUNOFF ISSUES...WOULD BE GREATLY APPRECIATED FROM TONIGHT...THROUGH TUESDAY. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BINAU
In the hours before
Local storm report, Jul 6, 12:33 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1233 PM CDT SUN JUL 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL LOYAL 44.74N 90.50W
07/06/2008 E0.88 INCH CLARK WI LAW ENFORCEMENT
&&
DASLocal storm report, Jul 6, 1:25 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
125 PM CDT SUN JUL 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 5 E LOYAL 44.74N 90.39W
07/06/2008 E0.75 INCH CLARK WI PUBLIC
1230 PM HAIL 5 E LOYAL 44.74N 90.39W
07/06/2008 E0.75 INCH CLARK WI PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL NEAR THE INTERSECTION OF
STATE ROAD 98 AND COUNTY ROAD Y.
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 5:42 PM CDT | Areal Flood Advisory | ARX | Floyd | 3 hr |
| Jul 6, 6:46 PM CDT | Areal Flood Advisory | ARX | Chickasaw | 92 min |
| Jul 6, 6:52 PM CDT | Areal Flood Advisory | ARX | Mitchell | 87 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.